# SDR GLBA20101112F

- Difficulty date: November 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 27,544 hours, 29,308 cycles
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP MX FOUND THE PAX DOOR AFT PROFILE CRACKED AROUND ALL (4) MOUNT HOLES, EACH AROUND .5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-120-52-006. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
